# SDR SWIA202161543

- Difficulty date: August 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT RAIL IS CORRODED BETWEEN F.S. 693 TO F.S. 863.     (C-CHECK RO 9/30/2021)    AT LBL 9 F.S. 693 TO F.S.863 FLOOR SEAT RAIL FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SEAT RAIL WITH NEW IAW CRJ 700 SRM 53-41-49-101-001-A01, AND AMM 53-00-49-000-801-A03, 53-00-49-400-801-A03
